Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rudeboy

"after" breakout

Recommended Posts

i stopped exactly 1 week & one day ago with Amnesteen (generic Accutane).. it was very successful, i was 99.9% clear. the derm "warned" me for an "after" breakout, i think i have 1 pimple-a-like bump on my cheek (just appeared during the night, saw it this morning) not sure if i can put anything on it or not..

anyway.. i know everyone is different but did anyone here who quit Accutane/Amnesteen got an "after" breakout, if so.. how severe & how long did it last, derm told me if it lasts longer then 2 months i should come back to him.

thanks.

Share this post


Link to post
Share on other sites

How long was your treatment? I was supposed to be on a 5 month treatment and stayed on for 3 months... so if I understand you correctly.... its now a few months later and I do have residual acne. Although I chalk it up to not finishing my treatment. Maybe its a stubborn cyst... have you tried a cortisone shot on the spot?

Share this post


Link to post
Share on other sites

i was on it for about 6 months (5 out of the 6 on 40mg per day), the whatever it was is disappearing (yeah :} we'll have to see what happens from here on... stay positive is what i try :}

Share this post


Link to post
Share on other sites

I was prescribed Amnesteem about 2 weeks ago... I have it sitting in front of me. I'm scared that I might get a huge breakout (I have like 4 pimples atm). I work in sales and I'm starting to think that I might have to quit if I get a breakout. My doc is starting me with 80mg and it will be like that for 6 months...

BTW my nurse said to take it with milk... is that ok? I thought it wasn't supposed to be taken with milk...

Share this post


Link to post
Share on other sites

i did not have a heavy breakout @ the beginning, what are you going to quit if you get a breakout ? (it's still early :}

yeah.. read stories of taking it w/ milk, i took it with water since my derm/nurse never said anything about taking it w/ milk..

Share this post


Link to post
Share on other sites

Hey there all... well my derm also never gave me the option of choosing to have accutane but rather gave me Amnesteem right from the get go... i called her the day i filled the script to verify if this was right and she told me she wont perscribe accutane because she has a strong liking towards Amnesteem and said she feels it has less side effects with faster results and although its not documented she feels this is the case... well i just finished my 4 mo treatment and im glad i listened to her... 2 weeks into the treatment was acne was 50% GONE and by the first mo 100% GONE and never once got the initial break the only side effect however was i had slightly dry lips but not nearly as bad as everyone says they are... as long as i put on lip balm after a meal or drinking something (as it washes it away) i was totally fine... i was on 40MG Once a day for 4 mo and i now have friends telling me i have "Jessica Simpson's" complexion!!!! WHAT A TURN AROUND!!! Never again will I question a Gerogetown graduate!... i have now been off Amnesteem for 6 mo and i have gotten 3 small pimples that were gone within a day or so and hardly noticiable... good luck to all those out there on it... theres a light at the end of the tunnel not toooo much long now... BE EXCITED! eusa_dance.gif

Share this post


Link to post
Share on other sites

I had a major breakout right after i got off Accutane. It's going away its been about 3 weeks dr said it it lasts another 3 weeks i'll go on another cycle of accutane. Accutane is very inconsitent it all depends on how fast your body gets rid of it. It takes anywhere from a week to 8 years for the body to get rid of accutane in your system. Depending on how fast your body gets rid of it you may or may not have a breakout right after. Most commonly people dont get their acne back for 6 or 7 years and then they go on another cycle and its gone for life. Just depends but yeah it does happen the majority of peoples acne comes back after about 6 or 7 years off accutane but us unlucky few have a breakout right after.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×